Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Treatment for St.John's wort depression - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
User :   Is it ok to take 5-htp and St.John's wort together?
Doctor :   Both have same action
User :   Similar action
Doctor :   I prefer not to take 5htp
Doctor :   I prefer to Take St.John's
User :   Why is this?
Doctor :   Both have same action
Doctor :   St.John's wort is herbal
User :   Well i believe one can improve seritonan production while the other may slow the breakdownof it
Doctor :   Not like that
Doctor :   both increase serotonin
User :   Ok and what would be a good dosage of SJW
Doctor :   I dont know
Doctor :   It is herbal medicine
Doctor :   see the directions on the box
User :   is there any other over the counter drugs for depression?
Doctor :   I know only SJW
User :   Ok thank you for your time
Doctor :   you welcome
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor